# SDR ABXA060073

- Difficulty date: December 6, 2005
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 57,047 hours, 26,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 575499213
- Condition: Corroded
- Location: Bs 620 - 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FUSELAGE SKIN BULGED, CRACKED, FASTENER SHEARED, EVIDENCE OF EXFOLIATION CORROSION AT PREVIOUS REPAIR, FS 620 - 640, LONGERON 35 LEFT - 36 LEFT.  REMOVED CORROSION FORWARD CARGO COMPARTMENT FUSELAGE SKIN IAW DC8 SRM 51-1-8 AT LONGERON 36.  INSTALLED DOUBLER AND 2 EACH FINGER DOUBLERS IAW DC8 SRM.
